Affordable Access

Publisher Website

Everywhere Hölder Continuity of Solutions of Certain Degenerate Elliptic Systems

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
203
Issue
3
Identifiers
DOI: 10.1006/jmaa.1996.0403

Abstract

Abstract Consider onGa degenerate elliptic system in diagonal form of which solutions are in a weighted Sobolev space with weight function that belongs to the Muckenhoupt classA2and characteristic values of the leading coefficient matrix that are proportional to a positive power of the modulus of the unknown solution. The everywhere Hölder continuity in the interior ofGis proved to bounded solutions.

There are no comments yet on this publication. Be the first to share your thoughts.